# SDR 95ZZZX3011

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2496G
- Make and model: Cessna 182B
- Aircraft serial: 51796
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: M913
- Condition: Leaking
- Location: Supply Nipple
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SECOND REPORT - FOLLOW-UP TO 21 MAY REPORT.  RT FUEL CELL FOUND TO HAVE A SMALL LEAK IN AND AROUND MAIN FUEL SUPPLY NIPPLE.  FUEL CELL REPLACED AND CORE SENT IN FOR INSPECTION.  LEAK COMING FROM NIPPLE BONDING PATCH SEALING COMPOUND.
